# SDR UIEA200600251

- Difficulty date: September 8, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 90,539 hours, 18,470 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260356112
- Part serial: H2614H0733
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

AIR TURN BACK: DUE TO MULTIPLE TIRE FAILURE.  PERFORMED INSPECTION PER 5-51-25 AND 5-51-34.  REMOVED AND REPLACED NR 7 AND NR 8 BRAKE, ANTI-SKID CHECKED OK AS PER MM 32-41-15, BRAKE SYSTEM CHECKED FOR LEAK FOUND OK.  REMOVED AND REPLACED NR 5, NR 6, NR 7 AND NR 8 WHEEL ASSY AS PER MM 32-45-01, LEAK CHECK OK.
